# SDR CA110701003

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 4,924 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 3233 · Landing Gear Actuator
- Part: O-Ring
- Part number: MS28775225334
- Condition: Split
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MX HAD BEEN ADDING A LITER OF HYD OIL AFTER EVERY MISSION.  THEY FOUND THE NOSE LANDING GEAR ACTUATOR RELIEF VALVE, PN 150-323, ASSY HAD BEEN SPRAYING HYD OIL UNDER PRESSURE, OUT OF THE VALVE`S AIR VENT HOLE WHEN THE NLG WAS SELECTED DOWN.  ACTUATOR WAS REMOVED AND DISASSEMBLED.  INSP FOUND 2 O-RINGS VERY DAMAGED.  PISTON O-RING, PN MS28775-334 WAS SPLIT RADIALLY ALONG OUTSIDE SURFACE. SECOND O-RING, PN MS28775-225 HAD BEEN ROLLED, CUT, AND DAMAGED.  O/H AME BELIEVES THE MS28775-225 O-RING PART OF THE INTERNAL UNLOCKING MECHANISM HAD ROLLED AND WAS BADLY DAMAGED, ALLOWING FLUID TO THE OTHER SIDE OF THE PISTON.  PRESSURE ON BOTH SIDES OF PISTON SPLIT THE O-RING MS28775-334.  HYD LOCK WAS AVOIDED BY RELIEF VALVE, PN 150-323.  SHOP MEMO TO BE CREATED TO NOTIFY CREWS THAT ANY LEAKAGE OUT OF THE VENT HOLE OF THE RELIEF VALVE IS A MAJOR CAUSE FOR CONCERN AND THE ACTUATOR SHOULD BE REMOVED FOR REPAIR.  FINDING LEAKING OIL IN NOSE WHEEL WELL AREA CAN BE HINDERED BY WASHING OUT OF WELL BY WATER DURING SOME WATER SCOOPING OPERATIONS.
